# SDR DALA1122779870

- Difficulty date: March 4, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1167 RIGHT LONG 21 LONG END CAP HAS CORROSION.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  ORIGINAL  THICKNESS WAS .094 IAW DRAWING 4914957.  UT THICKNESS IAW NDT SPM 04-00-07 FOUND REMAINING THICKNESS IS .072 OUT OF LIMITS IAW DC9 SRM 53-01.  REMOVED FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.  DRILLED AND INSTALLED NEW FITTING P/N 4914957-1 IAW DC9 SRM 51-30-2 AND 51-30-5 P102.
